Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 82, Number 1

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 82, Number 1 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF     Request Permissions
Erratum, Volume 81
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 82, Number 1 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF     Request Permissions
Topology and logic as a source of algebra
Saunders Mac Lane.
Bull. Amer. Math. Soc. 82 (1976), 1-40
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0414648
Elections to membership
Bull. Amer. Math. Soc. 82 (1976), 47
More Information
Full-text PDF     Request Permissions
A theorem on the rank of a difference of matrices
R. E. Cline and R. E. Funderlic.
Bull. Amer. Math. Soc. 82 (1976), 48
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0399122
A smooth action on a sphere with one fixed point
Elliott Stein.
Bull. Amer. Math. Soc. 82 (1976), 49-50
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0394718
Optimal Lipschitz and $L^{p}$ estimates for the equation $\overline∂u = f$ on strongly pseudo-convex domains
S. G. Krantz.
Bull. Amer. Math. Soc. 82 (1976), 51-52
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0486641
Unique factorization in random variables
F. Alberto Grünbaum.
Bull. Amer. Math. Soc. 82 (1976), 53-55
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0402895
A direction of bifurcation formula in the theory of the immune response
George H. Pimbley Jr..
Bull. Amer. Math. Soc. 82 (1976), 56-58
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0401224
Whitehead theorems in proper homotopy theory
David A. Edwards and Harold M. Hastings.
Bull. Amer. Math. Soc. 82 (1976), 59-60
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0391077
Convergence of Fourier series on compact Lie groups
Robert J. Stanton and Peter A. Tomas.
Bull. Amer. Math. Soc. 82 (1976), 61-62
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0402421
A sufficient condition for $k$-path Hamiltonian digraphs
John Roberts.
Bull. Amer. Math. Soc. 82 (1976), 63-65
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0396332
On the number of solutions to Plateau’s problem
A. J. Tromba.
Bull. Amer. Math. Soc. 82 (1976), 66-68
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0418155
Construction of some new four-dimensional manifolds
Sylvain E. Cappell and Julius L. Shaneson.
Bull. Amer. Math. Soc. 82 (1976), 69-70
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0394709
On primary Banach spaces
P. G. Casazza, C. A. Kottman and Bor-Luh Lin.
Bull. Amer. Math. Soc. 82 (1976), 71-73
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0397362
A strange bounded smooth domain of holomorphy
Klas Diederich and John Erik Fornaess.
Bull. Amer. Math. Soc. 82 (1976), 74-76
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0397019
On the existence and uniqueness of Strebel differentials
John H. Hubbard and Howard Masur.
Bull. Amer. Math. Soc. 82 (1976), 77-79
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0393583
Boundary value problems for even order nonlinear ordinary differential equations
R. Kannan and J. Schuur.
Bull. Amer. Math. Soc. 82 (1976), 80-82
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0393632
Conjugate system characterizations of $H^{1}$: Counter examples for the Euclidean plane and local fields
A. Gandulfo, J. Garcia-Cuerva and M. Taibleson.
Bull. Amer. Math. Soc. 82 (1976), 83-85
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0394014
Versal unfoldings of $G$-invariant functions
V. Poénaru.
Bull. Amer. Math. Soc. 82 (1976), 86-88
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0426031
Open three-dimensional manifolds with finitely generated fundamental groups
Robert Messer.
Bull. Amer. Math. Soc. 82 (1976), 89-91
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0394628
Eigenvalues associated with a closed geodesic
Victor Guillemin and Alan Weinstein.
Bull. Amer. Math. Soc. 82 (1976), 92-94
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0436227
On the subalgebras of certain finitely presented algebras
Gilbert Baumslag.
Bull. Amer. Math. Soc. 82 (1976), 95-98
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0412232
A nonstandard representation for Brownian motion and Itô integration
Robert M. Anderson.
Bull. Amer. Math. Soc. 82 (1976), 99-101
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0405581
The Dirichlet problem for a complex Monge-Ampere equation
Eric Bedford and B. A. Taylor.
Bull. Amer. Math. Soc. 82 (1976), 102-104
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0393574
A partial topological classification for stable map germs
James Damon.
Bull. Amer. Math. Soc. 82 (1976), 105-107
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0418142
Direct sum properties of quasi-injective modules
K. R. Goodearl.
Bull. Amer. Math. Soc. 82 (1976), 108-110
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0401838
The failure of spectral analysis in $L^{p}$ for $0 < p < 1$
Karel de Leeuw.
Bull. Amer. Math. Soc. 82 (1976), 111-114
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0390656
Extension theorems for nonlinear disjointly additive functionals and operators on Lebesgue spaces, with applications
Moshe Marcus and Victor J. Mizel.
Bull. Amer. Math. Soc. 82 (1976), 115-117
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0402485
Flat homology
J. S. Milne.
Bull. Amer. Math. Soc. 82 (1976), 118-120
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0419452
A forbidden substructure characterization of Gauss codes
László Lovász and Morris L. Marx.
Bull. Amer. Math. Soc. 82 (1976), 121-122
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0391069
Existence and uniqueness of functional calculus homomorphisms
William R. Zame.
Bull. Amer. Math. Soc. 82 (1976), 123-125
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0415323
A noncommutative algorithm for multiplying $3 ×3$ matrices using 23 multiplications
Julian D. Laderman.
Bull. Amer. Math. Soc. 82 (1976), 126-128
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0395320
On $L^{1}$ convergence of certain cosine sums
John W. Garrett and Časlav V. Stanojević.
Bull. Amer. Math. Soc. 82 (1976), 129-130
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0394001
Local surgery and applications to the theory of quadratic forms
William Pardon.
Bull. Amer. Math. Soc. 82 (1976), 131-133
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0397751
Higher Whitehead groups and stable homotopy
Jean-Louis Loday.
Bull. Amer. Math. Soc. 82 (1976), 134-136
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0393190
Cobordism for Poincaré duality groups
Robert Bieri and Beno Eckmann.
Bull. Amer. Math. Soc. 82 (1976), 137-139
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0393197
The total curvature of knotted spheres
Dan Sunday.
Bull. Amer. Math. Soc. 82 (1976), 140-142
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0397627
Extensions of $C^{*}$-algebras and essentially $n$-normal operators
Norberto Salinas.
Bull. Amer. Math. Soc. 82 (1976), 143-146
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0633372
Conformal maps on Hilbert space
Melvyn Huff.
Bull. Amer. Math. Soc. 82 (1976), 147-149
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0394737
Homogeneous mechanical systems with symmetry, and geometry of the coadjoint action
Ernesto A. Lacomba.
Bull. Amer. Math. Soc. 82 (1976), 150-152
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0400305
Generalized zeta-functions for Axiom $A$ basic sets
D. Ruelle.
Bull. Amer. Math. Soc. 82 (1976), 153-156
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0400311

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The mathematical theory of coding, by Ian F. Blake and Ronald C. Mullin.
Reviewer: Vera Pless
Bull. Amer. Math. Soc. 82 (1976), 41-42
Review information
Full-text PDF
Braids, links, and mapping class groups, by Joan S. Birman.
Reviewer: W. Magnus
Bull. Amer. Math. Soc. 82 (1976), 42-45
Review information
Full-text PDF
Infinite-dimensional Lie algebras, by Ralph K. Amayo and Ian Stewart.
Reviewer: J. E. Humphreys
Bull. Amer. Math. Soc. 82 (1976), 45-46
Review information
Full-text PDF